# SDR GTIA2025090839067

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 17,085 hours, 7,274 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL SMELL IN COCKPIT AND CABIN IN FLIGHT. DESCRIPTION OF ODOR/FUMES: TEMPORARY, SMOKE/BURNING SMELL/ELECTRICAL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK, AFT CABIN, MID CABIN, AND FWD CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-ACCOMPLISHED TSM 05-50-00-810-831-A  FOR TYPE 9 ELECTRICAL ODOR.  NO DEFECTS FOUND AT THIS TIME. NO ODOR PRESENT AT THIS TIME.  A/C OK FOR SERVICE MOC 119918
